Some inequalities in B(H)


Mustafayev H., duyar c.

International Journal of Mathematics and Mathematical Sciences, vol.25, no.2, pp.129-133, 2001 (Scopus)

  • Publication Type: Article / Article
  • Volume: 25 Issue: 2
  • Publication Date: 2001
  • Journal Name: International Journal of Mathematics and Mathematical Sciences
  • Journal Indexes: Scopus, Academic Search Premier, Aerospace Database, Communication Abstracts, Metadex, zbMATH, Directory of Open Access Journals, Civil Engineering Abstracts
  • Page Numbers: pp.129-133
  • Van Yüzüncü Yıl University Affiliated: Yes